Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 243, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 27, 2020, 3:17 PM CDT for Holmes County, Humphreys County, Mississippi. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2020, 3:17 PM CDT (20:17 UTC)
- Expired
- May 27, 2020, 4:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Humphreys County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 3:27 PM CDT | HAIL 1.25 | Tchula, MS | |
| May 27, 3:27 PM CDT | HAIL 1.5 | Tchula, MS | CORRECTS PREVIOUS HAIL REPORT FROM TCHULA. HAIL UP TO THE SIZE OF PING PONG BALLS FELL AT THE 911 CENTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
840
WUUS54 KJAN 272017
SVRJAN
MSC051-053-272100-
/O.NEW.KJAN.SV.W.0243.200527T2017Z-200527T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
317 PM CDT Wed May 27 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Central Holmes County in central Mississippi...
Northeastern Humphreys County in central Mississippi...
* Until 400 PM CDT.
* At 316 PM CDT, a severe thunderstorm was located over Tchula, or 7
miles northeast of Thornton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Emory around 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3323 8982 3304 9030 3319 9040 3333 9015
TIME...MOT...LOC 2016Z 239DEG 27KT 3315 9023
HAIL...1.00IN
WIND...60MPH
$$
TW4 follow-up statements
541
WWUS54 KJAN 272022
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
322 PM CDT Wed May 27 2020
MSC053-272032-
/O.CAN.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Humphreys MS-
322 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUMPHREYS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3323 8982 3307 9024 3314 9033 3323 9033
3333 9015
TIME...MOT...LOC 2022Z 237DEG 26KT 3315 9022
$$
MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
322 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HOLMES COUNTY...
At 322 PM CDT, a severe thunderstorm was located over Tchula, or 7
miles northeast of Thornton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Emory around 400 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3323 8982 3307 9024 3314 9033 3323 9033
3333 9015
TIME...MOT...LOC 2022Z 237DEG 26KT 3315 9022
HAIL...1.00IN
WIND...60MPH
$$
TW700
WWUS54 KJAN 272029
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
329 PM CDT Wed May 27 2020
MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
329 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN HOLMES COUNTY...
At 329 PM CDT, a severe thunderstorm was located over Tchula, or 10
miles northeast of Thornton, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Emory around 400 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3308 9021 3313 9029 3324 9031 3333 9015
3323 8982
TIME...MOT...LOC 2029Z 237DEG 27KT 3318 9019
HAIL...1.50IN
WIND...60MPH
$$
TW782
WWUS54 KJAN 272043
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
343 PM CDT Wed May 27 2020
MSC051-272100-
/O.CON.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
343 PM CDT Wed May 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN HOLMES COUNTY...
At 343 PM CDT, a severe thunderstorm was located near Tchula, or 10
miles southwest of Black Hawk, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Emory around 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3314 9015 3318 9024 3326 9026 3333 9015
3325 8989
TIME...MOT...LOC 2043Z 239DEG 20KT 3323 9015
HAIL...1.00IN
WIND...60MPH
$$
TW165
WWUS54 KJAN 272051
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
351 PM CDT Wed May 27 2020
MSC051-272100-
/O.EXP.KJAN.SV.W.0243.000000T0000Z-200527T2100Z/
Holmes MS-
351 PM CDT Wed May 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLMES COUNTY
WILL EXPIRE AT 400 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3314 9015 3318 9024 3326 9026 3333 9015
3325 8989
TIME...MOT...LOC 2050Z 239DEG 27KT 3325 9011
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:03 PM CDT, 14 minutes earlier.
Area forecast discussion, May 27, 3:03 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Jackson MS 303 PM CDT Wed May 27 2020 .DISCUSSION... Tonight and Tomorrow: The closed low is now located over western AR this afternoon with surface convection spinning all around it. Some isolated severe storms have developed within our CWA due to a weak trough located over the LA coast. This feature is providing the lift needed to aid in storm development along with about 35 kts of effective bulk shear and some decent lapse rates. This kind of isolated to scattered activity will continue into the evening before dissipating. Overnight, there may be some isolated showers that continue working their way around the upper low while temperatures will fall into the mid 60s. For Thursday, with the closed low a little closer overhead and another disturbance set to move across the area, convection is again anticipated. Although, the coverage will not be as widespread as today as drier air aloft slides into the area. Instability will not be as high but the effective bulk shear will remain high. Therefore, a marginal risk for strong to severe storms will be in place. The cold front associated with the closed low will also move a little more into our area as well and will help to keep much of the area in the low to mid 80s overall. /10/ Thursday night through Tuesday: The persistent mid level cold core low over AR will begin opening up and phasing with a northern stream wave moving into the OH valley Thursday night as the leftover daytime convection diminishes over the area. Though overall moisture will be on the decrease Friday, convergence along trailing cold front will be sufficient for scattered convection mainly during the heating of the afternoon. Drier air will slowly filter into the region Friday night increasing during the day Saturday as dewpoints drop into the 50s. By Sunday, diminishing cool air advection, ridging aloft and dry low level air will promote increasingly efficient warming. In fact, a steady increase in maximum temperatures from the upper 80s into the lower 90s is likely each day Sunday through Tuesday as heights aloft rise and dry air remains spread over the area. /GG/ && .AVIATION... 18Z TAF discussion: Currently all of our sites are VFR, but the scattered cloud cover and storms will change this as storms move in and out of an area this afternoon. Scattered convection will continue through the afternoon and will drop flight categories at a site as it moves through. A strong wind gust may be associated with any storm as well. This convection will taper off this evening after 00Z with some isolated showers/storms possible through the night. Some lowering of ceilings and visibilities will be possible at sites in east MS around 12Z Thursday, particularly PIB/HBG/GTR. Convection on Thursday is again anticipated but is not expected to be as widespread as today. /10/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 63 83 64 85 / 26 38 29 17 Meridian 63 86 64 85 / 37 32 34 26 Vicksburg 65 82 64 85 / 21 49 22 15 Hattiesburg 64 87 66 86 / 29 33 34 32 Natchez 64 81 64 84 / 14 40 24 16 Greenville 64 80 65 83 / 30 58 19 18 Greenwood 64 81 64 83 / 33 54 23 25 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 10/GG
Hazardous weather outlook, May 27, 2:33 PM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 233 PM CDT Wed May 27 2020 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032- 034>037-040>043-047-048-053-054-059>062-281945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Washington-Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams- Franklin MS-Lincoln- 233 PM CDT Wed May 27 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Thursday Thursday, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Thursday. MSZ031-033-038-039-044>046-049>052-055>058-063>066-072>074-281945- Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Simpson-Smith-Jasper-Clarke-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 233 PM CDT Wed May 27 2020 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...This afternoon and again Thursday Tonight, isolated severe storms will linger into the evening. Thursday, isolated severe thunderstorms are again possible. Some thunderstorms could produce damaging wind gusts and hail. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon and Thursday. 10 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 27, 2:35 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
235 PM CDT Wed May 27 2020
MSZ018-019-272000-
Sunflower MS-Bolivar MS-
235 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUNFLOWER AND
NORTHEASTERN BOLIVAR COUNTIES UNTIL 300 PM CDT...
At 235 PM CDT, Meteorologists were tracking a strong thunderstorm
near Shelby, moving north at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of north central
Sunflower and northeastern Bolivar Counties, including the following
locations... Duncan and Alligator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3399 9066 3399 9054 3392 9057 3392 9074
3412 9076 3412 9066
TIME...MOT...LOC 1935Z 191DEG 16KT 3399 9066
TWSpecial weather statement, May 27, 2:40 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
240 PM CDT Wed May 27 2020
MSZ054-062-272030-
Copiah MS-Lincoln MS-
240 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LINCOLN AND SOUTH
CENTRAL COPIAH COUNTIES UNTIL 330 PM CDT...
At 240 PM CDT, Meteorologists were tracking a strong thunderstorm
over Loyd Star, or 7 miles west of Brookhaven, moving northeast at 15
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Loyd Star around 245 PM CDT.
Brookhaven around 300 PM CDT.
Wesson around 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3151 9060 3155 9063 3161 9063 3161 9068
3162 9069 3179 9049 3167 9034
TIME...MOT...LOC 1940Z 229DEG 14KT 3161 9058
TWSpecial weather statement, May 27, 2:41 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
241 PM CDT Wed May 27 2020
MSZ035-042-272045-
Humphreys MS-Yazoo MS-
241 PM CDT Wed May 27 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YAZOO AND
SOUTHEASTERN HUMPHREYS COUNTIES UNTIL 345 PM CDT...
At 241 PM CDT, Meteorologists were tracking a strong thunderstorm
near Midnight, or 9 miles northwest of Yazoo City, moving northeast
at 10 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of north central Yazoo
and southeastern Humphreys Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3310 9042 3310 9043 3305 9043 3305 9039
3301 9037 3301 9036 3302 9034 3301 9034
3300 9030 3292 9045 3300 9045 3306 9050
3312 9043
TIME...MOT...LOC 1941Z 227DEG 9KT 3298 9050
TWSpecial weather statement, May 27, 2:59 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Jackson MS 259 PM CDT Wed May 27 2020 MSZ054-055-272045- Copiah MS-Simpson MS- 259 PM CDT Wed May 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SIMPSON AND EAST CENTRAL COPIAH COUNTIES UNTIL 345 PM CDT... At 259 PM CDT, Meteorologists were tracking a strong thunderstorm over Rockport, or 13 miles east of Hazlehurst, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Union around 325 PM CDT. Other locations impacted by this storm include Georgetown. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3175 9018 3181 9026 3196 9012 3188 9001 TIME...MOT...LOC 1959Z 221DEG 14KT 3181 9018 TW
Special weather statement, May 27, 3:02 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Jackson MS 302 PM CDT Wed May 27 2020 MSZ049-272030- Rankin MS- 302 PM CDT Wed May 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN RANKIN COUNTY UNTIL 330 PM CDT... At 302 PM CDT, Meteorologists were tracking a strong thunderstorm over Cato, or near Mendenhall, moving north at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Cato around 310 PM CDT. Johns around 320 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3205 8995 3216 8996 3216 8982 3205 8984 TIME...MOT...LOC 2002Z 178DEG 15KT 3205 8989 TW
Special weather statement, May 27, 3:12 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Jackson MS 312 PM CDT Wed May 27 2020 MSZ035-036-272045- Humphreys MS-Holmes MS- 312 PM CDT Wed May 27 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES AND EAST CENTRAL HUMPHREYS COUNTIES UNTIL 345 PM CDT... At 312 PM CDT, Meteorologists were tracking a strong thunderstorm near Thornton, moving northeast at 30 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Tchula and Howard around 325 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3304 9034 3321 9044 3330 9016 3308 9003 TIME...MOT...LOC 2012Z 245DEG 25KT 3311 9028 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:38 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| May 27, 1:22 AM CDT | Special Weather Statement | JAN | Copiah | 23 min |
| May 27, 1:53 AM CDT | Special Weather Statement | JAN | Hinds | 52 min |
| May 27, 2:05 AM CDT | Special Weather Statement | JAN | Lincoln | 40 min |
| May 27, 12:32 PM CDT | Special Weather Statement | JAN | Forrest | 28 min |
| May 27, 12:35 PM CDT | Special Weather Statement | JAN | Covington | 25 min |
| May 27, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 48 min |
| May 27, 1:47 PM CDT | Special Weather Statement | JAN | Copiah | 28 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 51 min |
| May 27, 2:23 PM CDT | Special Weather Statement | JAN | Humphreys | 37 min |
| May 27, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 26 min |
| May 27, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 58 min |
| May 27, 2:35 PM CDT | Special Weather Statement | JAN | Coahoma | 25 min |
| May 27, 2:40 PM CDT | Special Weather Statement | JAN | Lincoln | 50 min |
| May 27, 2:41 PM CDT | Special Weather Statement | JAN | Humphreys | 64 min |
| May 27, 2:59 PM CDT | Special Weather Statement | JAN | Simpson | 46 min |
| May 27, 3:02 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 27, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 54 min |
| May 27, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 37 min |
| May 27, 3:12 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| May 27, 3:27 PM CDT | Special Weather Statement | JAN | Simpson | 33 min |
| May 27, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 25 min |
| May 27, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 67 min |
| May 27, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| May 27, 3:57 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 28 min |
| May 27, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 44 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 67 min |
| May 27, 4:10 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 50 min |
| May 27, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 35 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Scott | 62 min |
| May 27, 4:31 PM CDT | Special Weather Statement | JAN | Simpson | 29 min |
| May 27, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 43 min |
| May 27, 4:35 PM CDT | Special Weather Statement | JAN | Lincoln | 40 min |
| May 27, 4:44 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 46 min |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 43 min |
| May 27, 4:48 PM CDT | Special Weather Statement | JAN | Webster | 57 min |
| May 27, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 35 min |
| May 27, 4:58 PM CDT | Special Weather Statement | JAN | Smith | 32 min |
| May 27, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Leake, Neshoba, Winston | 81 min |
| May 27, 5:35 PM CDT | Special Weather Statement | JAN | Smith | 40 min |
| May 27, 5:36 PM CDT | Special Weather Statement | JAN | Lawrence | 39 min |
| May 27, 5:49 PM CDT | Special Weather Statement | JAN | Webster | 41 min |
| May 27, 5:52 PM CDT | Special Weather Statement | JAN | Smith | 53 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery, Webster | 26 min |
| May 27, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 87 min |
| May 27, 6:22 PM CDT | Special Weather Statement | JAN | Montgomery | 38 min |
| May 27, 6:35 PM CDT | Special Weather Statement | JAN | Clarke | 25 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.